# SDR AALA201810089049

- Difficulty date: October 6, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 59,641 hours, 22,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3644
- Condition: Inoperative
- Location: Cabin
- Part time: 59,645 hours, 22,224 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFTER REPLACEMENT OF L4 SLIDE PER JOBCARD 26L00025010, STEP 7 OF JOB CARD WOULD NOT PASS TEST. MAINTENANCE REPLACED FORWARD LEFTHAND UNIT POWER SUPPLY PER AMM 33-51-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
